# SDR CA140109001

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,855 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 1 HOUR AFTER TAKEOFF THE CREW REPORTED A GREEN HYDRAULIC PUMP FAILURE AND SUBSEQUENT SLOW LOSS OF HYD FLUID.  THE CREW ELECTED TO DIVERT, NO EMERGENCY WAS DECLARED AND THE LANDING WEIGHT WAS BELOW MAXIMUM.  HYD LEAK CHK CARRIED OUT NO LEAK FOUND. HYD SYS SERVICED.
